# SDR TRBA20120530003

- Difficulty date: May 30, 2012
- Submitted: May 31, 2012
- Operation: Air carrier
- Aircraft: N288AM
- Make and model: Aerosp ATR 72-212
- Aircraft serial: 288
- Aircraft time: 34,651 hours, 40,222 cycles
- System (JASC): 3350 · Emergency Lighting
- Part: Cover
- Condition: Missing
- Location: Emergency Light
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

FLIGHT 4856, THE CREW REPORTED EMERGENCY FLOOR LIGHT ON 12AB MISSING COVER. THE AIRCRAFT WAS REMOVED FROM SERVICE. C/A: INSTALLED EMERGENCY FLOOD LIGHT COVER AT 12AB AREA AS PER JIC 33-51-24. THE OPERATIONAL CHECK WAS GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
